# SDR CALA2019121902233

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 69,233 hours, 24,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 40.87 IS CRACKED LP 6211538 SUPPORT TAS K REMOVED AND REPLACED SHEAR FITTING IAW B737-800 SRM 51-40-02 AND DWG NO. 111A 2000 SSFR REPORT FORM 46-0024.
